# SDR ABXA9600351

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99118306
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE VERTICAL STABILIZER TOP LEADING EDGE HAD A CRACKED LEFT RIB BELOW PANEL 6307.  REPAIRED IAW  DC-9 SUPP SRM DRAWING K05159.
